| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

Online Edition, Vol. 4, 2009, no. 5-8


R. Grothmann, M. Sommer
      Composing circular arcs with minimal NURBS
      Int. Math. Forum, Vol. 4, 2009, no. 5-8, 193-218.

G. Ghasemi, K. Haghnejad Azar
      The topological centers algebra of Banach algebra and the relations of them
      Int. Math. Forum, Vol. 4, 2009, no. 5-8, 219-226.

M. Mitrovic, D. A. Romano, M. Vincic
      A theorem on semilattice-ordered semigroup
      Int. Math. Forum, Vol. 4, 2009, no. 5-8, 227-232.

L. Meziani, M. N. Waly, S. Almezel
      Characterizing linear bounded operators via integral
      Int. Math. Forum, Vol. 4, 2009, no. 5-8, 233-240.

S. K. Datta, A. R. Das
      Some results on the relative (k,n) Valiron defects of meromorphic functions
      Int. Math. Forum, Vol. 4, 2009, no. 5-8, 241-256.

Yong Chan Kim, Young Sun Kim
      Generalized rough sets and relations
      Int. Math. Forum, Vol. 4, 2009, no. 5-8, 257-266.

T. Sayed Ahmed
      A note on cylindric algebras
      Int. Math. Forum, Vol. 4, 2009, no. 5-8, 267-275.

E. Demirpolat, S. Cenberci (Inag), H. Senay
      On the Diophantine equation x^2+11^{2k+1}=y^n
      Int. Math. Forum, Vol. 4, 2009, no. 5-8, 277-280.

N. Ujevic, N. Jovic, L. Mijic
      A Newton-like method for convex functions
      Int. Math. Forum, Vol. 4, 2009, no. 5-8, 281-286.

H. Ansari-Toroghy, F. Farshadifar, M. Mast-Zohouri
      Some remarks on multiplication and comultiplication modules
      Int. Math. Forum, Vol. 4, 2009, no. 5-8, 287-291.

H. Hedayati
      Interval valued intuitionistic (S,T)-fuzzy substructures in semirings
      Int. Math. Forum, Vol. 4, 2009, no. 5-8, 293-301.

M. Thongmoon
      Identities for the common factors of Fibonacci and Lucas numbers
      Int. Math. Forum, Vol. 4, 2009, no. 5-8, 303-308.

M. Thongmoon
      On Ramanujan's _1\psi_1 summation formula
      Int. Math. Forum, Vol. 4, 2009, no. 5-8, 309-316.

S. Seddighi Chaharborj, M. R. Abu Bakar, V. Alli, A. H. Malik
      Differential susceptible and staged progression model for HIV
      Int. Math. Forum, Vol. 4, 2009, no. 5-8, 317-331.

S. Seddighi Chaharborj, M. R. Abu Bakar, V. Alli, A. H. Malik, N. M. A. Nik Long
      Behavior threshold conditions in SIS STD models
      Int. Math. Forum, Vol. 4, 2009, no. 5-8, 333-346.

S. Seddighi Chaharborj, M. R. Abu Bakar, A. H. Malik, V. Alli
      Reproductive number
      Int. Math. Forum, Vol. 4, 2009, no. 5-8, 347-350.

M. Chalikias, G. Kaimakamis, M. Adam, N. Karadimas
      Discriminant analysis: A case study of a war data set
      Int. Math. Forum, Vol. 4, 2009, no. 5-8, 351-357.

D. Singh, J. N. Singh
      An alternative proof of the well-foundedness of the nested multiset ordering
      Int. Math. Forum, Vol. 4, 2009, no. 5-8, 359-362.

N. M. A. Nik Long, Z. K. Eshkuvatov, H. S. Sapar
      Reduction technique for nxn complex matrix systems
      Int. Math. Forum, Vol. 4, 2009, no. 5-8, 363-366.

Sh. Yoshimura, A. Comuta, N. Ishii
      N-systems, class polynomials of double eta-quotients and singular values of j-invariant function
      Int. Math. Forum, Vol. 4, 2009, no. 5-8, 367-376.

B. Mohammadzadeh, A. Yousofzadeh
      On amenability of certain semigroup algebras
      Int. Math. Forum, Vol. 4, 2009, no. 5-8, 377-381.

S. M. A. Zaidi, M. Irfan, G. Muhiuddin
      On the category of G-sets-I
      Int. Math. Forum, Vol. 4, 2009, no. 5-8, 383-393.

M. Irfan, G. Muhiuddin
      Images, co-images and factorization in the category of G-sets
      Int. Math. Forum, Vol. 4, 2009, no. 5-8, 395-400.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |